Currently browsing: Items authored or edited by Gwyneth Stallard

33 items in this list.
Generated on Mon Jan 24 06:31:18 2022 GMT.

Jump to:

B | E | N | O | R | S

BTo Top

Bergweiler, Walter; Karpińska, Boguslawa and Stallard, Gwyneth M. (2009). The growth rate of an entire function and the Hausdorff dimension of its Julia set. Journal of the London Mathematical Society, 80(3) pp. 680–698.

Bergweiler, W.; Rippon, Philip J. and Stallard, Gwyneth M. (2008). Dynamics of meromorphic functions with direct or logarithmic singularities. Proceedings of the London Mathematical Society, 97(2) pp. 368–400.

ETo Top

NTo Top

Nicks, Daniel A.; Rippon, Philip J. and Stallard, Gwyneth M. (2018). Baker's conjecture for functions with real zeros. Proceedings of the London Mathematical Society, 117(1) pp. 100–124.

OTo Top

RTo Top

Rippon, Philip; Stallard, Gwyneth; Evdoridou, Vasiliki; Fagella, Nuria and Benini, Anna Miriam (2021). Classifying simply connected wandering domains. Mathematische Annalen (Early Access).

Rippon, Philip and Stallard, Gwyneth (2019). Eremenko points and the structure of the escaping set. Transactions of the American Mathematical Society, 372(5) pp. 3083–3111.

Rippon, P. J. and Stallard, G. M. (2015). Annular itineraries for entire functions. Transactions of the American Mathematical Society, 367(1) pp. 377–399.

Rippon, Philip and Stallard, Gwyneth (2012). Fast escaping points of entire functions. Proceedings of the London Mathematical Society, 105(4) pp. 787–820.

Rippon, P. J. and Stallard, G. M. (2011). Boundaries of escaping Fatou components. Proceedings of the American Mathematical Society, 139(8) pp. 2807–2820.

Rippon, Philip and Stallard, Gwyneth (2011). Slow escaping points of meromorphic functions. Transactions of the American Mathematical Society, 363(8) pp. 4171–4201.

Rempe, Lasse and Stallard, Gwyneth M. (2010). Hausdorff dimensions of escaping sets of transcendental entire functions. Proceedings of the American Mathematical Society, 138(5) pp. 1657–1665.

Rempe, Lasse; Rippon, Philip J. and Stallard, Gwyneth M. (2010). Are Devaney hairs fast escaping? Journal of Difference Equations and Applications, 16(5&6) pp. 739–762.

Rippon, P. J. and Stallard, G. M. (2009). Functions of small growth with no unbounded Fatou components. Journal d’Analyse Mathematique, 108(1) pp. 61–86.

Rippon, P. J. and Stallard, G. M. (2009). Escaping points of entire functions of small growth. Mathematische Zeitschrift, 261(3) pp. 557–570.

Rippon, P. J. and Stallard, G. M. (2008). On multiply connected wandering domains of meromorphic functions. Journal of the London Mathematical Society, 77(2) pp. 405–423.

Rippon, P.J. and Stallard, G.M. (2006). Dimensions of Julia sets of meromorphic functions with finitely many poles. Ergodic Theory and Dynamical Systems, 26(02) pp. 525–538.

Rippon, P. J. and Stallard, G. M. (2006). Singularities of meromorphic functions with Baker domains. Mathematical Proceedings of the Cambridge Philosophical Society, 141(2) pp. 371–382.

Rippon, P. J. and Stallard, G. M. (2005). Escaping points of meromorphic functions with a finite number of poles. Journal d’Analyse Mathematique, 96 pp. 225–245.

Rippon, P.J. and Stallard, G.M. (2005). Dimensions of Julia sets of meromorphic functions. Journal of the London Mathematical Society, 71(3) pp. 669–683.

Rippon, P.J. and Stallard, G.M. (2005). On questions of Fatou and Eremenko. Proceedings of the American Mathematical Society, 133(4) pp. 1119–1126.

STo Top

Stallard, Gwyneth M. (2004). Dimensions of Julia sets of hyperbolic entire functions. Bulletin of the London Mathematical Society, 36(2) pp. 263–270.

Stallard, Gwyneth M. (2001). Dimensions of Julia sets of hyperbolic meromorphic functions. Bulletin of the London Mathematical Society, 33(6) pp. 689–694.

Export

Subscribe to these results

get details to embed this page in another page Embed as feed [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0